Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 110, NWS Topeka, KS

June 2, 2008Franklin County, Osage County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 2, 2008, 11:50 AM CDT for Franklin County, Osage County, Kansas. It was in force for 55 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2008, 11:50 AM CDT (16:50 UTC)
Expired
Jun 2, 2008, 12:45 PM CDT
In force
55 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon

Counties Franklin County, KS, Osage County, KS

The radar

The Pleasant Hill radar (KEAX), 94 km from the middle of the area, began a volume at 16:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 12:05 PM CDTTSTM WND GST 608 Nw Ottawa, KS
Jun 2, 12:07 PM CDTTSTM WND DMGOttawa, KSTREE LIMBS REPORTED DOWN IN OTTAWA UP TO 15 INCHES. TIME ESTIMATED.
Jun 2, 12:09 PM CDTTSTM WND DMG7 N Ottawa, KSSPOTTER LOST A CORNER OF HIS ROOF. 12-15 APPROXIMATELY 15 INCH DIAMETER TREES WERE UPROOTED. POWER POLES WERE SNAPPED AND LYING ALONG HIGHWAY 59. A NEIGHBOR HAD A 24 INCH DIAMETER TREE UPROOTED. DELAYED REPORT.
Jun 2, 12:20 PM CDTTSTM WND GST 605 Nw Princeton, KS
Jun 2, 12:24 PM CDTHAIL 15 Nw Rantoul, KSALSO REPORTED 3 TREES DAMAGED DUE TO ESTIMATED 60 MPH WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 7:49 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 4.8 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2008-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2008-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-410 J/kg
Mixed-layer LCL
1230 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KTOP 021651
SVRTOP
KSC059-139-021745-
/O.NEW.KTOP.SV.W.0110.080602T1650Z-080602T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1150 AM CDT MON JUN 2 2008

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRANKLIN COUNTY IN EAST CENTRAL KANSAS...
  EAST CENTRAL OSAGE COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 1245 PM CDT

* AT 1146 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 3
  MILES NORTH OF POMONA LAKE...OR 19 MILES WEST OF OTTAWA...MOVING   
SOUTHEAST AT 29 MPH.  THIS IS AN EXTENSION OF THE SEVERE 
THUNDERSTORM WARNING IN EFFECT FOR OSAGE AND DOUGLAS COUNTIES.

* LOCATIONS IMPACTED INCLUDE...
  QUENEMO...
  POMONA...
  CENTROPOLIS...
  WILLIAMSBURG...
  OTTAWA...
  PRINCETON...
  WELLSVILLE...
  RICHMOND...
  RANTOUL...
  LANE...

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 169 AND 198.

LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

LAT...LON 3839 9506 3839 9538 3867 9573 3873 9549
      3874 9506
TIME...MOT...LOC 1650Z 303DEG 25KT 3870 9556

$$

CAVANAUGH
3 follow-up statements
000 
WWUS53 KTOP 021718
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1217 PM CDT MON JUN 2 2008

KSC139-021727-
/O.CAN.KTOP.SV.W.0110.000000T0000Z-080602T1745Z/
OSAGE-
1217 PM CDT MON JUN 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OSAGE COUNTY HAS
BEEN CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED SOUTHEAST OUT OF THE AREA.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3849 9534 3857 9534 3873 9531 3873 9530
      3873 9506 3839 9506
TIME...MOT...LOC 1717Z 306DEG 30KT 3865 9516

$$

KSC059-021745-
/O.CON.KTOP.SV.W.0110.000000T0000Z-080602T1745Z/
FRANKLIN-
1217 PM CDT MON JUN 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR EASTERN FRANKLIN COUNTY...

AT 1214 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH NEAR 
CENTROPOLIS.  THIS STORM WAS LOCATED 6 MILES NORTHEAST OF 
OTTAWA...MOVING SOUTHEAST AT 34 MPH.

LOCATIONS IMPACTED INCLUDE...
OTTAWA...
RANTOUL AND LANE.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 179 AND 198.

STRONG DAMAGING WINDS GREATER THAN 60 MPH WILL OCCUR WITH THIS STORM.
FOR YOUR SAFETY MOVE INDOORS NOW...AND STAY AWAY FROM WINDOWS.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3849 9534 3857 9534 3873 9531 3873 9530
      3873 9506 3839 9506
TIME...MOT...LOC 1717Z 306DEG 30KT 3865 9516

$$

CAVANAUGH
000 
WWUS53 KTOP 021727
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1226 PM CDT MON JUN 2 2008

KSC059-021745-
/O.CON.KTOP.SV.W.0110.000000T0000Z-080602T1745Z/
FRANKLIN-
1226 PM CDT MON JUN 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR EASTERN FRANKLIN COUNTY...

AT 1223 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HEN EGG SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS 
LOCATED 6 MILES NORTHEAST OF OTTAWA...MOVING SOUTHEAST AT 27 MPH.  A 
TRAINED STORM SPOTTER 5 MILES NORTHWEST OF RANTOUL REPORTED TREE 
DAMAGE DUE TO HIGH WINDS.

LOCATIONS IMPACTED INCLUDE...
OTTAWA...
RANTOUL AND LANE.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 180 AND 198.

STRONG DAMAGING WINDS GREATER THAN 60 MPH WILL OCCUR WITH THIS STORM.
FOR YOUR SAFETY MOVE INDOORS NOW...AND STAY AWAY FROM WINDOWS.

LARGE DESTRUCTIVE HAIL WILL OCCUR WITH THIS STORM. FOR YOUR SAFETY
MOVE INDOORS NOW...AND STAY AWAY FROM WINDOWS.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3849 9530 3857 9534 3868 9529 3873 9521
      3873 9506 3862 9506 3839 9506
TIME...MOT...LOC 1726Z 306DEG 23KT 3864 9514

$$

CAVANAUGH
000 
WWUS53 KTOP 021748
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1248 PM CDT MON JUN 2 2008

KSC059-021758-
/O.EXP.KTOP.SV.W.0110.000000T0000Z-080602T1745Z/
FRANKLIN-
1248 PM CDT MON JUN 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FRANKLIN COUNTY HAS
EXPIRED...

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 180 AND 198.

AT 1248 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE AREA...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3849 9530 3857 9534 3868 9529 3873 9521
      3873 9506 3862 9506 3839 9506
TIME...MOT...LOC 1727Z 306DEG 23KT 3864 9513

$$

CAVANAUGH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 4:07 AM CDT, 7 hours 43 minutes earlier.

Area forecast discussion, Jun 2, 4:07 AM CDT, 7 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
407 AM CDT MON JUN 2 2008

.DISCUSSION...

COMPLICATED FORECAST AGAIN THIS MORNING WITH CONVECTIVE TIMING AND
COVERAGE THE BIGGEST CHALLENGE. CONCERN FOR SIGNIFICANT
THUNDERSTORMS IS PRESENT FOR NEARLY EVERY PERIOD THROUGH THURSDAY
NIGHT.

LITTLE CHANGE ALOFT FROM PREVIOUS DAYS WAS SEEN IN THE 00Z UPPER AIR
DATA WITH A RATHER STRONG UPPER LEVEL JET NOT FAR OFF WITH 100KT
250MB SPEEDS FROM CENTRAL UTAH ARCING NORTHEAST INTO NEBRASKA THEN
SOUTHEAST INTO NORTHEAST KANSAS. THE UPPER LEVEL RIDGE WAS SHUNTED A
BIT FARTHER EAST BUT OVERALL FLATTENED TROF/RIDGE/TROF PATTERN
PERSISTS ALOFT. VERY WARM TEMPS WERE NOTED IN THE SOUTHERN ROCKIES
/700MB TEMP OF 17C AT KABQ/ WITH BETTER LOW LEVEL MOISTURE REMAINING
TO THE SOUTH. SURFACE FRONT IS HARD TO PICK OUT...BUT BROAD LOW
PRESSURE OVER THE HIGH PLAINS WAS BRINGING 65F DEWPOINTS INTO
EASTERN COLORADO AND UPPER 50S DEWPOINTS INTO WESTERN NEBRASKA.

NOCTURNAL ELEVATED CONVECTION HAS FORMED FARTHER NORTH THIS MORNING
THAN IN PREVIOUS MORNINGS. ELEVATED THICKNESSES AND CORFIDI VECTORS
SUGGEST STRONGER NORTHERN NEBRASKA MESOSCALE CONVECTIVE SYSTEM /MCS/
CONVECTION WILL ENTER AT LEAST THE NORTHEASTERN ZONES THIS
MORNING...PERHAPS LINGERING INTO EARLY AFTERNOON. MAY ALSO SEE
WESTERN KANSAS CONVECTION SPREAD EAST AS LOW LEVEL
MOISTURE/INSTABILITY INCREASE SHARPLY OVER NEXT SEVERAL HOURS.
FORECAST SOUNDING ARE SIMILAR WITH ELEVATED MIXED LAYER /EML/ COMING
IN A BIT SLOWER THAN EARLIER EXPECTED...WITH LITTLE CAPPING
SUGGESTED BY LATE AFTERNOON. SURFACE LOW WILL REMAIN TO THE WEST TO
BRING SOME CONVERGENCE TO THE REGION. WILL KEEP SOME PRECIP MENTION
FOR ALL AREAS THIS AFTERNOON FOR THESE REASONS. BULK SHEAR WILL BE
RATHER HIGH WITH DECENT AMOUNTS OF INSTABILITY /AS LONG AS EARLY DAY
CONVECTION ISN/T TOO PERSISTENT/ FOR A SEVERE WEATHER THREAT.

EML STEADILY INCREASES TONIGHT...WITH 16C 700MB TEMPS EXPECTED TO BE
COMMONPLACE BY DAWN TUESDAY. BELIEVE ANY AFTERNOON CONVECTION WILL
QUICKLY MOVE NORTHEAST BY EVENING...BUT MCS MOVEMENT FORECAST
TECHNIQUES SUGGEST STORMS THAT MAY FIRE AHEAD OF A DECENT WAVE TO
THE  NORTHWEST MAY ENTER THE NORTHERN ZONES AGAIN TONIGHT. EML MAY
KEEP THIS IN CHECK FOR THE LOCAL AREA...BUT SMALL POPS STILL SEEM
JUSTIFIED FOR AT LEAST THE NORTH. A STRONG LOW LEVEL JET WILL HELP
KEEP LOWS IN THE UPPER 60S TO AROUND 70.

WEAK COLD FRONT ASSOCIATED WITH THE PASSING MID LEVEL WAVE IS
PROGGED TO BE A LITTLE SLOWER TO MOVE THROUGH THE AREA...PERHAPS
REMAINING OVER THE EAST CENTRAL COUNTIES FOR THE AFTERNOON. DEEP LOW
LEVEL MOISTURE WRAPS IN BEHIND THE BOUNDARY TO LIKELY BRING EVEN
MIXED LAYER CAPES INTO THE 2500 J/KG RANGE. EML APPEARS TO WEAKEN
CONSIDERABLY BEHIND THE WAVE BUT SOME CAPPING WILL LIKELY REMAIN.
WILL INCREASE AMOUNT AND COVERAGE OF PRECIPITATION CHANCES GIVEN
SLOWER BOUNDARY AND WEAKER CAPPING. ANY CONVECTION MAY PERSIST INTO
THE EVENING...WITH GREATER CONCERN IF IT CAN PERSIST PAST SUNSET
WHEN LOW LEVEL JET INCREASES AND PUSHES MOISTURE OVER THE WEAK
BOUNDARY. CHANCE POPS WILL BE KEPT INTO TUESDAY NIGHT MAINLY FOR
SOUTHERN AREAS.

WEDNESDAY WILL SEE THE NEXT WESTERN SURFACE LOW RAPIDLY DEEPEN WITH
A BOUNDARY POSSIBLY SETTING UP OVER THE NORTHERN COUNTIES AND A
DRYLINE COMING INTO FOCUS OVER SOUTHWESTERN KANSAS. INSTABILITY AND
SHEAR WILL AGAIN BE SIGNIFICANT...WITH ANY STORMS MOVING NORTHEAST
OFF EITHER BOUNDARY...SUGGESTING AT LEAST SMALL POPS FOR THE
NORTHERN AND WESTERN ZONES WEDNESDAY AND WEDNESDAY NIGHT.

THURSDAY AFTERNOON AND NIGHT STILL APPEARS TO BRING THE MOST
WIDESPREAD SEVERE WEATHER POTENTIAL TO THE AREA...BUT BETTER CHANCES
MAY HOLD OFF IN EASTERN AREAS UNTIL EVENING WITH EML IN PLACE. SMALL
ADJUSTMENTS WERE MADE TO THESE PERIODS.

&&

.AVIATION...

VFR CONDITIONS ARE EXPECTED TO CONTINUE AT THE TAF LOCATIONS FOR THE
NEXT 24 HOURS. THE EXCEPTION WILL BE ANY CONVECTION THAT DEVELOPS
WILL PRODUCE MVFR TO IFR VSBYS AND CIGS. ATTM THERE ARE A COUPLE OF
AREAS OF CONVECTION THAT MAY MOVE INTO THE TAF SITES BY 12Z NEAR
KMHK AND NEAR 15Z AT KFOE AND KTOP THEN CONTINUE THROUGH 19Z.
ISOLATED TSRA EXPECTED TONIGHT AND WILL NOT INTRODUCE IN TAFS ATTM.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jun 2, 5:04 AM CDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
504 AM CDT MON JUN 2 2008

KSZ008>012-020>024-026-034>040-054>056-058-059-031015-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
504 AM CDT MON JUN 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA TODAY..AND NORTH OF A
LINE FROM HERINGTON TO LYNDON TO GARNETT TONIGHT. SOME SEVERE
THUNDERSTORMS WILL BE POSSIBLE. LARGE HAIL AND DAMAGING WINDS WILL
BE THE PRIMARY HAZARDS...BUT AN ISOLATED TORNADO CANNOT BE RULED
OUT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES EXIST FOR LOCATIONS SOUTHEAST OF A LINE FROM
WASHINGTON TO MINNEAPOLIS TUESDAY AFTERNOON...FOR THE ENTIRE AREA
TUESDAY NIGHT...FOR LOCATIONS MAINLY ALONG AND NORTH OF
INTERSTATE 70 WEDNESDAY AND WEDNESDAY NIGHT...FOR THE ENTIRE AREA
AGAIN THURSDAY AND THURSDAY NIGHT...FOR MUCH OF NORTHEAST AND
EAST CENTRAL KANSAS FRIDAY....AND FOR MUCH OF NORTH CENTRAL AND
NORTHEAST KANSAS SATURDAY NIGHT. SEVERE THUNDERSTORMS MAY OCCUR IN
MANY OF THESE PERIODS...ESPECIALLY DURING THE AFTERNOON AND
EVENING HOURS ON TUESDAY...WEDNESDAY...AND THURSDAY. LOCALLY HEAVY
RAINFALL WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED TODAY AND TONIGHT.

In the hours before

Local storm report, Jun 2, 11:29 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1129 AM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 AM     HEAVY RAIN       1 NNW PAXICO            39.09N 96.17W
06/02/2008  M1.95 INCH       WABAUNSEE          KS   TRAINED SPOTTER

&&

BYRNE
Local storm report, Jun 2, 11:30 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1130 AM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 AM     TSTM WND GST     2 NW GRANTVILLE         39.10N 95.59W
06/02/2008  E70 MPH          JEFFERSON          KS   TRAINED SPOTTER

&&

DS
Local storm report, Jun 2, 11:32 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1132 AM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 AM     HAIL             NNE AUBURN              38.91N 95.82W
06/02/2008  E2.00 INCH       SHAWNEE            KS   TRAINED SPOTTER

&&

BYRNE
Local storm report, Jun 2, 11:36 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1136 AM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND GST     3 S TOPEKA              39.00N 95.68W
06/02/2008  M63 MPH          SHAWNEE            KS   ASOS

            MEASURED WIND GUST AT FORBES FIELD IN TOPEKA.

&&

STARK
Local storm report, Jun 2, 11:39 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1139 AM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 AM     TSTM WND GST     SCRANTON                38.78N 95.74W
06/02/2008  E60 MPH          OSAGE              KS   TRAINED SPOTTER

&&

DS
Local storm report, Jun 2, 11:45 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1145 AM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     HAIL             1 N AUBURN              38.92N 95.82W
06/02/2008  E2.75 INCH       SHAWNEE            KS   BROADCAST MEDIA

&&

DS

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:36 AM CDTSevere Thunderstorm WarningTOPRepublic39 min
Jun 2, 7:52 AM CDTSevere Thunderstorm WarningTOPClay, Cloud, Republic, Washington38 min
Jun 2, 8:02 AM CDTSevere Thunderstorm WarningTOPRepublic43 min
Jun 2, 8:15 AM CDTSevere Thunderstorm WarningTOPClay, Cloud45 min
Jun 2, 8:18 AM CDTSevere Thunderstorm WarningTOPCloud, Republic42 min
Jun 2, 8:28 AM CDTSevere Thunderstorm WarningTOPMorris47 min
Jun 2, 8:54 AM CDTSevere Thunderstorm WarningTOPClay51 min
Jun 2, 8:57 AM CDTSevere Thunderstorm WarningTOPGeary, Riley48 min
Jun 2, 8:58 AM CDTSevere Thunderstorm WarningTOPCloud47 min
Jun 2, 9:11 AM CDTSevere Thunderstorm WarningTOPCloud, Republic31 min
Jun 2, 9:12 AM CDTSevere Thunderstorm WarningTOPLyon, Morris, Wabaunsee63 min
Jun 2, 9:26 AM CDTSevere Thunderstorm WarningTOPClay, Geary, Riley34 min
Jun 2, 9:28 AM CDTFlash Flood WarningTOPClay, Cloud4 hr
Jun 2, 9:29 AM CDTSevere Thunderstorm WarningTOPPottawatomie, Wabaunsee46 min
Jun 2, 9:37 AM CDTSevere Thunderstorm WarningTOPCoffey, Osage38 min
Jun 2, 9:40 AM CDTSevere Thunderstorm WarningTOPCloud35 min
Jun 2, 9:44 AM CDTSevere Thunderstorm WarningTOPClay31 min
Jun 2, 9:57 AM CDTSevere Thunderstorm WarningTOPGeary, Riley, Wabaunsee48 min
Jun 2, 10:00 AM CDTSevere Thunderstorm WarningTOPOsage45 min
Jun 2, 10:00 AM CDTSevere Thunderstorm WarningTOPClay, Geary, Riley30 min
Jun 2, 10:06 AM CDTSevere Thunderstorm WarningTOPClay24 min
Jun 2, 10:13 AM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Franklin, Osage62 min
Jun 2, 10:14 AM CDTFlash Flood WarningTOPRiley4 hr
Jun 2, 10:20 AM CDTSevere Thunderstorm WarningTOPCoffey55 min
Jun 2, 10:28 AM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Geary, Riley32 min
Jun 2, 10:40 AM CDTSevere Thunderstorm WarningTOPGeary, Osage, Riley, Shawnee, Wabaunsee50 min
Jun 2, 10:55 AM CDTSevere Thunderstorm WarningTOPGeary, Riley30 min
Jun 2, 10:57 AM CDTSevere Thunderstorm WarningTOPAnderson, Franklin43 min
Jun 2, 11:14 AM CDTSevere Thunderstorm WarningTOPShawnee31 min
Jun 2, 11:15 AM CDTFlash Flood WarningTOPShawnee, Wabaunsee4 hr
Jun 2, 11:17 AM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson43 min
Jun 2, 11:28 AM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson, Osage, Shawnee62 min
Jun 2, 11:33 AM CDTFlash Flood WarningTOPDouglas, Jefferson4 hr
Jun 2, 12:45 PM CDTAreal Flood AdvisoryTOPFranklin3 hr
Jun 2, 2:11 PM CDTRiver Flood WarningTOPCloud17 hr
Jun 2, 2:11 PM CDTRiver Flood WarningTOPClay53 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.